| Model Number |
TFNT40 |
| Medical Device Problem Codes |
Defective Component (2292); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surface of the lens was scratched and the haptic was deformed.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.An attached photo shows the lens positioned incorrectly in the lens case.There appears to be solution on the lens.The optic appears to be scratched near the center of the lens.We cannot confirm the handling or the reported lens damage without evaluation of the physical sample.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Associated products were not provided.It is unknown, if qualified products were used.Based on our observation of the attached photo, the optic is scratched.And clinical solution appears to be present on the lens.It is difficult to make a final determination without evaluation of the physical sample.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The lens was returned for evaluation.The returned lens matches the provided photo(s).Solution is dried on the lens.A deep scratch is observed on the anterior surface of the optic starting at the edge and going into the center of the optic.The lens was cleaned for further evaluation.A dimensional inspection was performed.The lens dimensions are acceptable (plan view) using an approved template.Associated products were not provided.It is unknown if qualified products were used.Optic surface damage was observed.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met company release criteria.Based on our observation, it can be reasonably concluded that the damage is not manufacturing related.Due to the presence of surgical solution and the condition of the returned sample, the damage is most likely related to customer handling.We cannot verify the reported issue with a deformed haptic.The manufacturer internal reference number is: (b)(4).